# SDR DALA14007273770

- Difficulty date: February 1, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 882-892
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY BELOW LAVATORY HOLDING TANK, STRINGER SPLICE 24L  CORRODED BS 882-892.  MAINTENANCE R & R IAW SRM 53-00-03, 51-40-02, DWG 147A3288, SRM 51-40-05, 51-20-01.
